UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
physical sciences (20) 20
science & technology (20) 20
mathematics (19) 19
mathematics - differential geometry (12) 12
curvature (9) 9
differential geometry (8) 8
mathematics - analysis of pdes (7) 7
analysis (5) 5
geometry (5) 5
manifolds (5) 5
mathematics, applied (5) 5
tangents (5) 5
mathematics - geometric topology (4) 4
mathematics, general (4) 4
riemann manifold (4) 4
uniqueness (4) 4
calculus of variations and optimal control; optimization (3) 3
cones (3) 3
mathematical analysis (3) 3
singularities (3) 3
topological manifolds (3) 3
3-manifold (2) 2
53c44 (2) 2
applied mathematics (2) 2
cross sections (2) 2
general mathematics (2) 2
geometric topology (2) 2
hyperbolic (2) 2
infinity (2) 2
mathematical manifolds (2) 2
mathematical models (2) 2
minimal surface (2) 2
minimal surfaces (2) 2
partial differential equations (2) 2
symplectic geometry (2) 2
systems theory, control (2) 2
theorems (2) 2
theoretical, mathematical and computational physics (2) 2
53c21 (1) 1
algebra (1) 1
applications to minimal surfaces (1) 1
applications to minimal surfaces. msc (1) 1
approximation (1) 1
arrival time (1) 1
asymptotic properties (1) 1
bilipschitz (1) 1
black holes (1) 1
black holes. msc (1) 1
branching (1) 1
calcul des variations (1) 1
calculus of variations (1) 1
calculus of variations and optimal control; optimization -- manifolds -- minimal surfaces (1) 1
calculus of variations and optimal control; optimization -- manifolds -- minimal surfaces. msc (1) 1
cauchy schwarz inequality (1) 1
classical differential geometry (1) 1
constants (1) 1
continuous functions (1) 1
critical points (1) 1
cylinders (1) 1
cálculo de variaciones (1) 1
degenerate elliptic equations (1) 1
differential geometry -- classical differential geometry -- minimal surfaces, surfaces with prescribed mean curvature (1) 1
differential geometry -- classical differential geometry -- minimal surfaces, surfaces with prescribed mean curvature. msc (1) 1
differential geometry -- global differential geometry -- immersions (1) 1
differential geometry -- global differential geometry -- immersions. msc (1) 1
distance functions (1) 1
eigenvalues (1) 1
eigenvectors (1) 1
einstein manifolds (1) 1
elliptic equations (1) 1
elliptic equations and systems (1) 1
estimates (1) 1
evolution (1) 1
exact sciences and technology (1) 1
foliation (1) 1
functions, elliptic (1) 1
game theory (1) 1
general relativity (1) 1
general, history and biography (1) 1
geodesy (1) 1
geometric inequalities (1) 1
geometric structures on low-dimensional manifolds (1) 1
geometric structures on low-dimensional manifolds. msc (1) 1
geometría diferencial (1) 1
global analysis, analysis on manifolds (1) 1
global analysis, analysis on manifolds -- variational problems in infinite-dimensional spaces -- applications to minimal surfaces (1) 1
global analysis, analysis on manifolds -- variational problems in infinite-dimensional spaces -- applications to minimal surfaces. msc (1) 1
global differential geometry (1) 1
géométrie différentielle (1) 1
harmonic analysis (1) 1
harmonic functions (1) 1
heat equation (1) 1
heegaard (1) 1
heegaard splitting (1) 1
hyperspaces (1) 1
hypersurfaces (1) 1
immersions (1) 1
immersions. msc (1) 1
interior points (1) 1
lamination (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications on pure and applied mathematics, ISSN 0010-3640, 12/2016, Volume 69, Issue 12, pp. 2349 - 2363
Journal Article
Communications on pure and applied mathematics, ISSN 0010-3640, 07/2019, Volume 72, Issue 7, pp. 1548 - 1577
Journal Article
Duke mathematical journal, ISSN 0012-7094, 10/2018, Volume 167, Issue 15, pp. 2793 - 2832
Journal Article
2011, Graduate studies in mathematics, ISBN 0821853236, Volume 121, xii, 313
Book
Communications on pure and applied mathematics, ISSN 0010-3640, 04/2018, Volume 71, Issue 4, pp. 814 - 824
Journal Article
Duke mathematical journal, ISSN 0012-7094, 10/2018, Volume 167, Issue 15, pp. 2833 - 2856
Journal Article
Journal Article
Notices of the American Mathematical Society, ISSN 0002-9920, 12/2019, Volume 66, Issue 11, p. 1
Journal Article
Geometric and functional analysis, ISSN 1016-443X, 2/2013, Volume 23, Issue 1, pp. 134 - 148
Journal Article
Notices of the American Mathematical Society, ISSN 0002-9920, 11/2016, Volume 63, Issue 10, pp. 1148 - 1153
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 12/2013, Volume 249, pp. 348 - 358
Journal Article
Journal of differential geometry, ISSN 0022-040X, 2013, Volume 95, Issue 1, pp. 53 - 69
Journal Article
Journal Article